# SDR REXA2018122101293

- Difficulty date: November 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-830.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM FS693.00 TO FS830.40 IS CORODED.
REMOVED AND REPLACED FLOOR SEAT TRACK IAW CRJ 900 AMM 53-00-49 
 (FABRICATION CARD # 6702437),                                 
                            AAR SM-17
